`a`
Journal of Modern Dynamics (JMD)
 

Limit theorems for skew translations

Pages: 177 - 189, Issue 2, June 2014      doi:10.3934/jmd.2014.8.177

 
       Abstract        References        Full Text (237.1K)       Related Articles       

Jory Griffin - School of Mathematics, University of Bristol, Bristol BS8 1TW, United Kingdom (email)
Jens Marklof - School of Mathematics, University of Bristol, Bristol BS8 1TW, United Kingdom (email)

Abstract: Bufetov, Bufetov-Forni and Bufetov-Solomyak have recently proved limit theorems for translation flows, horocycle flows and tiling flows, respectively. We present here analogous results for skew translations of a torus.

Keywords:  Central limit theorem, skew translation, theta series.
Mathematics Subject Classification:  Primary: 37A50; Secondary: 11F27, 60F05, 37D40, 28D05.

Received: September 2013;      Available Online: November 2014.

 References